# SDR CALA9802038

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65216352
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING O/B TE AFT FLAP O/B END UPPER SURFACE DELAMINATED AT SPAR.  THE AFT FLAP WAS REMOVED AND REPLACED IAW MM 27-51-11.
